# SDR WX0A2025061832466

- Difficulty date: June 10, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 52,858 hours, 34,437 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFTER LANDING AFT FA'S REPORTED ""DIRTY SOCKS"" SMELL FOR LAST 15 MIN OF FLIGHT ON DESCENT / PERFORMED TC A32X-21-000-001, BEFORE PERFORMING ENGINE RUNS REACTICATED PACK 2 IAW AMM 21-51-00-400-002-A. WHILE AT THE GATE WITH APU BLEED AND BOTH PACKS ON, CAN CONFIRM SMELL. WHILE PERFORMING ENG RUNS WITH PACKS ON AND APU BLEED OFF, NO SMELLS PRESENT. PACING APU ON MEL, REF LP 2053403. TROUBLESHOOTING STILL IN PROGRESS"   REMOVED AND REPLACED COOLING FAN IAW AMM 49-52-51-000/400-002-A. OPS CHECK GOOD, NO LEAKS NOTED AT THIS TIME. THIS CLOSES MDDR 214728. C/W MEL 49-10-01-A. PLACARD REMOVED. A/C OK FOR SERVICE.
